We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Nimeter A 100/500 Mg Tablet 10

Nimeter A 100/500 Mg Tablet 10

NIMETER A

    • Rs. 29.00


    USES :

    Nimesulide is a non-steroidal anti-inflammatory drug (NSAID) which is used to treat acute pain in the patients with osteoarthritis and primary dysmenorrhoea. Nimesulide is used to reduce fever. It is used for provide relief from joint pains. Paracetamol is used to reduce fever, pain, and inflammation. Paracetamol is used in the treatment of feverish cold and for headache relief. The drug is known to be beneficial in treating conditions such as muscle aches, arthritis, backache, etc.

    How does the drug work?

    Nimesulide is a selective COX-2 anti-inflammatory medication. It acts as a painkiller and also reduces fever. It reduces the production of chemical mediators such as prostaglandin, histamines and protreolytic enzymes, which causes pain. It has rapid onset and provides quick relief from acute pain. It inhibits the release of tumor necrosis factor-alpha so it used in the cancer treatment. A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever.

    What are the common side effect?

    The common side effects of nimesulide are diarrhea, nausea, vomiting, skin rash, purities, dizziness and headache, heartburn, gastric discomfort, and thrombocytopenia. Nimesulide affects the function of the liver and increases the risk of hepatotoxicity. The common side effects observed are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, and agitation. It also causes lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Nimesulide

    1. Can I use nimesulide for sprains? Yes, Nimesulide tablets reduce pain caused due to sprains. However, consult the physician for safe and effective use.

    2. Is nimesulide effective for reducing menstrual pain? Yes. Nimesulide reduces levels of prostaglandins and decreases menstrual pain. Consult the physician before taking the medication.

    3. Should I avoid taking any food substances while on nimesulide therapy? Nimesulide does not interact with any food substance. Avoid consuming alcohol while taking nimesulide. Talk to the physician to know more.

    4. Can I take nimesulide to reduce post-operative pain? Yes. Nimesulide helps to reduce post-operative pain. Consult the physician before taking the medication for safe use.

    5. How should I store the medication? Store the medication in cool and dry place at room temperature. Paracetamol

    1. Is paracetamol a medicine for toothache? Yes. Paracetamol reduces mild to moderate tooth pain.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice if you are an alcoholic, or if you have any reported problems of liver diseases. This is because paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug.

    You may also like